American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Ulf Kühn and J. Steffen Müller. Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yuri G. Zarhin. Two-dimensional families of hyperelliptic Jacobians with big monodromy. Trans. Amer. Math. Soc. 368 (2016) 3651-3672.
Abstract, references, and article information   
View Article: PDF

[4] Gabriel Cardona and Jordi Quer. Curves of genus 2 with group of automorphisms isomorphic to $D_8$ or $D_{12}$. Trans. Amer. Math. Soc. 359 (2007) 2831-2849. MR 2286059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Bombieri, D. Masser and U. Zannier. Intersecting curves and algebraic subgroups: Conjectures and more results. Trans. Amer. Math. Soc. 358 (2006) 2247-2257. MR 2197442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nils Bruin and E. Victor Flynn. Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005) 4329-4347. MR 2156713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexandru Buium. Geometry of Fermat adeles. Trans. Amer. Math. Soc. 357 (2005) 901-964. MR 2110426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas J. Tucker and with an Appendix by Olivier Debarre. Irreducibility, Brill-Noether loci, and Vojta's inequality. Trans. Amer. Math. Soc. 354 (2002) 3011-3029. MR 1897388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xiangjun Song and Thomas J. Tucker. Arithmetic discriminants and morphisms of curves. Trans. Amer. Math. Soc. 353 (2001) 1921-1936. MR 1813599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Boxall and David Grant. Examples of torsion points on genus two curves. Trans. Amer. Math. Soc. 352 (2000) 4533-4555. MR 1621721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barry Green. Geometric families of constant reductions and the Skolem property. Trans. Amer. Math. Soc. 350 (1998) 1379-1393. MR 1458302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christopher Towse. Weierstrass points on cyclic covers of the projective line. Trans. Amer. Math. Soc. 348 (1996) 3355-3378. MR 1357406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. V. Flynn. An explicit theory of heights . Trans. Amer. Math. Soc. 347 (1995) 3003-3015. MR 1297525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. Lockhart. On the discriminant of a hyperelliptic curve . Trans. Amer. Math. Soc. 342 (1994) 729-752. MR 1195511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel M. Gordon and David Grant. Computing the Mordell-Weil rank of Jacobians of curves of genus two . Trans. Amer. Math. Soc. 337 (1993) 807-824. MR 1094558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert F. Coleman. Torsion points on abelian \'etale coverings of ${\bf P}\sp 1-\{0,1,\infty\}$ . Trans. Amer. Math. Soc. 311 (1989) 185-208. MR 974774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Glenn Stevens. The cuspidal group and special values of $L$-functions . Trans. Amer. Math. Soc. 291 (1985) 519-550. MR 800251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia